# SDR R61A2019062280643

- Difficulty date: June 8, 2019
- Submitted: June 23, 2019
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 37,860 hours, 22,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Frame 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE FOUND LEVEL 2 CORROSION AT RH IB SEAT TRACK FR 43-59 HAS CORROSION @ FR 48. MAINTENANCE REMOVED AND REPLACED RH INBD SEAT TRACK FR 43-59 REF EMB SRM 51-40-08. RESTORED SURFACE PROTECTION TO R/H INB SEAT TRACK REF: SRM 51-23-06 CPM 51-25-00.
